# SDR DL757060950

- Difficulty date: November 14, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 21,122 hours, 8,430 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

ELEC ODOR IN CABIN IN FLT ROWS 37A - F AND 38A-F, ODOR DISSIPATED WHEN CEILING LIGHTS TURNED OFF, HAS NOT REOCCURRED.  OPERATED CEILING LIGHTS FOR EXTENDED PERIOD.  OPS NORMAL, NO ODOR, OPERATED IFE AND PACKS.  ALL NORMAL.  ACFT OK FOR SERV.
